# SDR SWIA201231982

- Difficulty date: October 13, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 8,906 hours, 5,201 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 2 INDICATING 0%.  (FLT 5219)  REPLACED O-RING ON QUICK DISCONNECT ADAPTER (FORWARD) AT T-PIECE LOCATED AT PANEL 422AT AND ACMP IN REFERENCE TO AMM.  P/N OFF: 66195-01, S/N OFF: K2355.
